MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a other (unusual issue) issue.The reporter alleged the pump will emit a low battery warning and the user will change out the battery and the low battery warning will re-appear again.During troubleshooting with animas customer support, the alarm history in the pump was reviewed and there were no low battery warnings in the history as the reporter alleged.The reporter then alleged that all low battery warnings that were emitted from the pump from (b)(6) 2019, to the current time were not recorded in the pump's alarm history after the user confirmed the warning.During troubleshooting, the pump emitted a low battery warning and it was correctly recorded in the pump's alarm history as expected.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery due to unexpected power loss if the user is unable to resolve the alleged low battery warning recording error issue.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 31-jul-2019 with the following findings: during investigation, there was no data in pump histories from time of reported issue due to continued use.A low battery warning was induced during testing.Low battery warning was accurately recorded in pump history.Unable to duplicate or verify reported issue.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8271077
Report Number2531779-2019-00686
Device Sequence Number16664306
Product Code OYC
UDI-Device Identifier10840406100280
UDI-Public10840406100280
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age7 MO
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age14 YR